# SDR SWIA200616103

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 10,765 hours, 9,530 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH 1 WILL NOT ENGAGE.  REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW 27-42-01.  OPERATIONAL CHECK GOOD.  P/N 8396-3, S/N OFF 928, P/N 7062-3, S/N OFF 243.
